# SDR CALA2025090908676

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 84,924 hours, 16,271 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL320 AND 1 HOUR INTO FLT THE FO WINDOW  STARTED A LOUD SQUEA L FLT CREW INDICATED R2 WINDOW TO BE THE ISSUE. WINDOW INSPECTED AND FOUND OPERATION NORMAL, NO LIMITING DEFECTS NOTED WITH REF TO AMM 56-11-11-401. BULB SEAL AND WINDOW ASSY FRAME CLEANED (VERY DIRTY). CABIN PRESSURE CHECK ACCOMPISHED REF AMM ADD EMP:U347462 05-51-24-782-001, OVERALL AIRCRAFT LEAK CHECK WITHIN LIMITS. NO SIGNIFICANT LEAKS OR NOISES NOTED WITH ACOUSTIC IMAGER AROUND R2. FOUND EVIDENCE OF AIR LEAKS FROM X5 BOLTS ON R3 WINDOW R3 RETORQUE PROCEDURE C/O REF AMM TASK 56-11-10-404-018 STEP 42. CABIN LEAK CHECK OK, NO FURTHER FINDINGS ON R3 WINDOW.
